Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 11, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 7, 2014, 6:00 PM CDT for Hayes County, Lincoln County, Perkins County, Nebraska. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2014, 6:00 PM CDT (23:00 UTC)
- Expired
- May 7, 2014, 6:45 PM CDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Hayes County, NE, Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 138 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 6:06 PM CDT | HAIL 0.75 | 12 Nw Hayes Center, NE | |
| May 7, 6:15 PM CDT | HAIL 1 | 11 S Wallace, NE | |
| May 7, 6:20 PM CDT | HAIL 1 | 9 S Wallace, NE | HAIL IS COVERING THE GROUND |
| May 7, 6:52 PM CDT | HAIL 1.25 | 8 E Wallace, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 1:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -383 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
162 WUUS53 KLBF 072300 SVRLBF NEC085-111-135-072345- /O.NEW.KLBF.SV.W.0011.140507T2300Z-140507T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 600 PM CDT WED MAY 7 2014 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN HAYES COUNTY IN SOUTHWEST NEBRASKA... SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA... EASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 645 PM CDT/545 PM MDT/ * AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST OF HAYES CENTER...AND MOVING NORTH AT 30 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... GRAINTON...WALLACE AND DICKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4099 10133 4091 10090 4055 10108 4059 10134 TIME...MOT...LOC 2300Z 193DEG 24KT 4063 10124 HAIL...1.25IN WIND...<50MPH $$ STOPPKOTTE
1 follow-up statement
165
WWUS53 KLBF 072327
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
627 PM CDT WED MAY 7 2014
NEC135-072337-
/O.CAN.KLBF.SV.W.0011.000000T0000Z-140507T2345Z/
PERKINS NE-
527 PM MDT WED MAY 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PERKINS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4061 10126 4089 10125 4091 10090 4055 10108
TIME...MOT...LOC 2327Z 230DEG 27KT 4074 10102
$$
NEC085-111-072345-
/O.CON.KLBF.SV.W.0011.000000T0000Z-140507T2345Z/
HAYES NE-LINCOLN NE-
627 PM CDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LINCOLN AND NORTH CENTRAL HAYES COUNTIES UNTIL 645 PM CDT...
AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF DICKENS...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DICKENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4061 10126 4089 10125 4091 10090 4055 10108
TIME...MOT...LOC 2327Z 230DEG 27KT 4074 10102
HAIL...1.25IN
WIND...60MPH
$$
STOPPKOTTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:26 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 7, 3:26 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 326 PM CDT WED MAY 7 2014 .SYNOPSIS... ISSUED AT 324 PM CDT WED MAY 7 2014 LOW PRESSURE SYSTEM IMPACTING THE HIGH PLAINS TODAY. SFC LOW ACROSS SE NEB WITH A TRAILING STALLING BOUNDARY INTO KANSAS...WITH 80S AND 90S WITH DEW PTS IN THE 50S TO THE EAST. DEW PTS IN THE 40S AND 50S BEHIND THE FRONT...ALTHOUGH TEMPS IN THE 60S AND 70S. CONVECTION STARTING OVER THE ROCKIES AS UPPER LEVEL SUPPORT IS LIFTING NORTHEAST. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 324 PM CDT WED MAY 7 2014 UPPER LEVEL TROUGH WILL CONTINUE TO LIFT NORTHEAST TONIGHT. THIS WILL BRING ADDED SUPPORT FOR CAP TO BREAK ACROSS NE COLORADO/SW NEBRASKA. GOOD SHEAR WITH MARGINAL CAPE AND EXPECT SOME SEVERE THUNDERSTORMS THIS EVENING...WHICH CORRELATES WITH THE ALREADY ISSUED SEVERE THUNDERSTORM WATCH. VERY LARGE HAIL IS THE MAIN THREAT. THUNDERSTORMS SHOULD BECOME ELEVATED AS THEY RACE TO THE NORTHEAST...LIMITING THE SEVERE THREAT OVERNIGHT. MEANWHILE AS THE UPPER LEVEL LOW MOVES ACROSS THE PANHANDLE...VERY HEAVY RAIN IS POSSIBLE. MODELS PRODUCE 1 TO 2 PLUS INCHES ACROSS PORTIONS OF THE PANHANDLE. ANOTHER CONCERN IS A COLD FRONT PUSHING SOUTHEAST INTO THE REGION. TOWARDS MORNING THIS COLD AIR WILL APPROACH FAR NW NEB. TEMPS ARE BORDERLINE FOR A CHANGE OVER TO SNOW...WITH THE BEST CHANCE OF CHANGE OVER IN SHERIDAN COUNTY AS TEMPS FALL TO THE MID 30S. COLDEST AIR ALOFT FROM 12Z TO 15Z AND PRECIP RATE SHOULD BE HIGH. WINTER WX ADVISORY FOR SHERIDAN COUNTY WAS EXTENDED TO 18Z. THIS IS HIGHLY QUESTIONABLE AS THE GOOD LIFT DOES TAP THE DENDRITIC GROWTH LAYER...ALTHOUGH TEMPS MAY BE WARM ENOUGH FOR AT LEAST PARTIAL MELTING. BIGGEST CONCERN IS IF THE TEMP DROPS A DEGREE OR TWO...SNOWFALL RATES OF 1 TO 2 PLUS INCHES PER HOUR FOR SEVERAL HOURS COULD RESULT IN SNOW ACCUMULATIONS OF 6 PLUS INCHES. AT THIS TIME SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED ACROSS NORTHERN SHERIDAN COUNTY...BUT WILL BE MONITORED CLOSELY. COLD AIR ADVECTION ALONG WITH CLOUDS AND LINGERING SHOWERS FOR TOMORROW WILL KEEP TEMPS IN THE 40S AND 50S. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 324 PM CDT WED MAY 7 2014 THE AREAS OF UPPER LEVEL AND SURFACE LOW PRESSURE MOVE NORTHEAST ACROSS THE CWA AND INTO THE UPPER MIDWEST BY FRIDAY MORNING. KEPT SLIGHT CHANCE TO CHANCE POPS ACROSS NORTH CENTRAL NEBRASKA THROUGH 09/06Z. LOW TEMPS WERE A BIT TRICKY THURSDAY NIGHT/FRIDAY MORNING ACROSS NORTHWEST NEBRASKA DUE TO THE AMOUNT OF EXPECTED CLEARING AND SUPPRESSED DAYTIME TEMPS. SUBFREEZING TEMPS ARE FORECAST FOR MUCH OF SHERIDAN...WESTERN CHERRY...AND NORTHERN GARDEN COUNTIES. NOT PLANNING ON A FROST OR FREEZE HEADLINE SINCE NOT ALL OF THE CWA HAS REACHED THE 50 PERCENTILE OF LAST FROST/FREEZE DATE. ZONAL FLOW RETURNS FRIDAY...AND WITH SUNSHINE AND SOUTHERLY SURFACE WINDS...IT IS SHAPING UP TO BE A NICE SPRING DAY. HIGHS RANGE FROM THE MID TO UPPER 60S ACROSS THE NORTH TO LOWER 70S SOUTH. A WEAK FRONT APPEARS TO CROSS THE PANHANDLE LATE FRIDAY NIGHT...BUT DUE TO LIMITED MOISTURE...ONLY INTRODUCED A SLIGHT CHANCE GENERALLY HIGHWAY 61 WEST. BETTER MOISTURE FEEDS INTO CENTRAL NEBRASKA SATURDAY BUT THE BULK OF THE ENERGY MISSES THE CWA TO THE EAST. A STRONGER SYSTEM WILL PASS THROUGH THE CWA SUNDAY INTO MONDAY WHICH WILL BRING A WIDESPREAD CHANCE OF PRECIP TO THE AREA. DIFFERENCES IN COVERAGE AND INTENSITY REMAIN BETWEEN THE GFS AND EURO...SO KEPT BLANKET POPS AND GRADUALLY SHIFTED EAST. EXPANSIVE CLOUD COVER AND GUSTY NORTH WINDS DURING THE PERIOD WILL LIMIT HIGHS TO THE 50S SUNDAY AND MONDAY. NORTHWEST FLOW ALOFT REIGNS SUPREME THROUGH THE END OF THE FORECAST PERIOD WITH A WEAK SHORTWAVE EXPECTED TO ARRIVE WEDNESDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1249 PM CDT WED MAY 7 2014 COMPLEX STORM SYSTEM TO BRING AN ARRAY OF WEATHER TO THE AREA THIS AFTERNOON THROUGH TOMORROW MORNING. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND LIFT TO THE NORTHEAST ACROSS THE AREA. THESE STORMS COULD PRODUCE SOME LARGE HAIL AND DAMAGING WINDS. DID INCLUDE TSRA AT KLBF...HOWEVER KLBF LIKELY TO BE ON THE EAST SIDE OF THE ACTIVITY. HIGHER CONFIDENCE KVTN WILL SEE AN IMPACT FROM THUNDERSTORMS. THEN A COLD FRONT WILL PUSH ACROSS THE AREA WITH MVFR CIGS...POSSIBLY IFR CIGS...BEHIND THE FRONT. WINDS INCREASE BEHIND THE FRONT AND NORTHERN NEB...INCLUDING THE KVTN AREA...WILL SEE RAIN SHOWERS. FAR NORTHWEST NEBRASKA COULD SEE SOME SNOW LATE TONIGHT INTO TOMORROW MORNING. CONDITIONS IMPROVE TOMORROW MORNING...ESPECIALLY IN THE SOUTHWEST PART OF NEBRASKA. && .LBF WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 3 AM TO NOON MDT THURSDAY FOR NEZ004. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...ROBERG/DS AVIATION...MASEK
Hazardous weather outlook, May 7, 3:16 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 316 PM CDT WED MAY 7 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-082030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 316 PM CDT WED MAY 7 2014 /216 PM MDT WED MAY 7 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. AN ACTIVE SEVERE WEATHER DAY IS EXPECTED THIS EVENING. THE AREA OF GREATEST CONCERN IS GENERALLY ALONG AND SOUTHWEST OF A THEDFORD TO NORTH PLATTE LINE. VERY LARGE HAIL...2 INCHES OR GREATER IN DIAMETER...IS THE THREAT. WIND DAMAGE AND AN ISOLATED TORNADO ARE ALSO POSSIBLE EARLY THIS EVENING ALONG A STATIONARY BOUNDARY ACROSS SOUTHWEST NEBRASKA. NORTH AND EAST OF THEDFORD THUNDERSTORMS REMAIN POSSIBLE TONIGHT...HOWEVER THE SEVERE THREAT IS MAINLY HAIL. LATE TONIGHT PERIODS OF HEAVY WET SNOW ARE EXPECTED ACROSS NORTHERN SHERIDAN COUNTY. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR THIS EVENT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WET ACCUMULATING SNOW IS EXPECTED THURSDAY MORNING...MAINLY ACROSS SHERIDAN COUNTY. A WINTER WEATHER ADVISORY CONTINUES THURSDAY MORNING FOR SHERIDAN COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Special weather statement, May 7, 4:57 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 457 PM CDT WED MAY 7 2014 NEZ069-070-072245- CHASE NE-HAYES NE- 457 PM CDT WED MAY 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HAYES AND NORTHEASTERN CHASE COUNTIES UNTIL 545 PM CDT/445 PM MDT/... AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WAUNETA...OR 16 MILES EAST OF IMPERIAL... MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME EASTERN CHASE AND NORTHWESTERN HAYES COUNTIES. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. STOPPKOTTE
Special weather statement, May 7, 4:57 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 457 PM CDT WED MAY 7 2014 NEZ069-072245- CHASE NE- 357 PM MDT WED MAY 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CHASE COUNTY UNTIL 445 PM MDT... AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CHAMPION...OR 11 MILES SOUTHWEST OF IMPERIAL...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IMPERIAL... CHAMPION... CHURCH GROVE CAMPGROUND... CHASE... WANAMAKER STATE WILDFIRE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 52. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
Local storm report, May 7, 5:28 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
528 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 16 W HAYES CENTER 40.51N 101.32W
05/07/2014 E1.00 INCH HAYES NE PUBLIC
&&
MARTINLocal storm report, May 7, 5:50 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
550 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 3 S WALLACE 40.79N 101.16W
05/07/2014 E1.00 INCH LINCOLN NE PUBLIC
&&
MARTINSpecial weather statement, May 7, 5:58 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 558 PM CDT WED MAY 7 2014 NEZ069-072345- CHASE NE- 458 PM MDT WED MAY 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHASE COUNTY UNTIL 545 PM MDT... AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF IMPERIAL...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHEASTERN CHASE COUNTY. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 26 AND 53. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 2:03 AM CDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 42 min |
| May 7, 3:25 AM CDT | Winter Weather Advisory | LBF | Sheridan | 31 hr |
| May 7, 5:12 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln, Perkins | 48 min |
| May 7, 5:30 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 45 min |
| May 7, 6:01 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 59 min |
| May 7, 6:14 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 61 min |
| May 7, 6:18 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 42 min |
| May 7, 6:37 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 38 min |
| May 7, 6:40 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 50 min |
| May 7, 6:46 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.